Образец цитирования:
В. Линде, А. Пич, “Отображения гауссовских мер цилиндрических множеств в банаховых пространствах”, Теория вероятн. и ее примен., 19:3 (1974), 472–487; Theory Probab. Appl., 19:3 (1975), 445–460
\RBibitem{LinPie74}
\by В.~Линде, А.~Пич
\paper Отображения гауссовских мер цилиндрических множеств в банаховых пространствах
\jour Теория вероятн. и ее примен.
\yr 1974
\vol 19
\issue 3
\pages 472--487
\mathnet{http://mi.mathnet.ru/tvp2921}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=356201}
\zmath{https://zbmath.org/?q=an:0312.60005}
\transl
\jour Theory Probab. Appl.
\yr 1975
\vol 19
\issue 3
\pages 445--460
\crossref{https://doi.org/10.1137/1119054}
Образцы ссылок на эту страницу:
https://www.mathnet.ru/rus/tvp2921
https://www.mathnet.ru/rus/tvp/v19/i3/p472
Эта публикация цитируется в следующих 35 статьяx:
Q. Ayoul-Guilmard, Sundar Ganesh, S. Krumscheid, Fabio Nobile, “QUANTIFYING UNCERTAIN SYSTEM OUTPUTS VIA THE MULTI-LEVEL MONTE CARLO METHOD-DISTRIBUTION AND ROBUSTNESS MEASURES”, Int. J. UncertaintyQuantification, 13:5 (2023), 61
S. Krumscheid, F. Nobile, “Multilevel Monte Carlo Approximation of Functions”, SIAM/ASA J. Uncertainty Quantification, 6:3 (2018), 1256
Zdzisław Brzeźniak, Tayfun Kok, “Stochastic evolution equations in Banach spaces and applications to the Heath–Jarrow–Morton–Musiela equations”, Finance Stoch, 22:4 (2018), 959
T. Kühn, W. Linde, “Gaussian approximation numbers and metric entropy”, Вероятность и статистика. 25, Посвящается памяти Владимира Николаевича СУДАКОВА, Зап. научн. сем. ПОМИ, 457, ПОМИ, СПб., 2017, 194–210; J. Math. Sci. (N. Y.), 238:4 (2019), 471–483
Matthijs Pronk, Mark Veraar, “Tools for Malliavin Calculus in UMD Banach Spaces”, Potential Anal, 40:4 (2014), 307
S. Chobanyan, S. Levental, V. Mandrekar, “Almost surely convergent summands of a random sum”, Statistics & Probability Letters, 82:1 (2012), 212
Mikhail Lifshits, SpringerBriefs in Mathematics, Lectures on Gaussian Processes, 2012, 1
Ш. Левенталь, В. С. Мандрекар, С. А. Чобанян, “К теореме Никишина о перестановочной сходимости почти наверное функциональных рядов”, Функц. анализ и его прил., 45:1 (2011), 41–55; Sh. Levental, V. S. Mandrekar, S. A. Chobanyan, “Towards Nikishin's Theorem on the Almost Sure Convergence of Rearrangements of Functional Series”, Funct. Anal. Appl., 45:1 (2011), 33–45
Jakob Creutzig, “Relations between Classical, Average, and Probabilistic Kolmogorov Widths”, Journal of Complexity, 18:1 (2002), 287
Carsten Michels, “Λ(
p
)‐Sets and the Limit Order of Operator Ideals”, Math. Nachr., 239-240:1 (2002), 170
Bettina Bühler, Wenbo V. Li, Werner Linde, Asymptotic Methods in Probability and Statistics with Applications, 2001, 81
P. G. Dodds, “Lacunarity on nonabelian groups and summing operators”, J. Aust. Math. Soc., 71:1 (2001), 71
Joe Diestel, Hans Jarchow, Albrecht Pietsch, Handbook of the Geometry of Banach Spaces, 1, 2001, 437
Wenbo V. Li, Werner Linde, “Approximation, Metric Entropy and Small Ball Estimates for Gaussian Measures”, Ann. Probab., 27:3 (1999)
S. Heinrich, “Monte Carlo Complexity of Global Solution of Integral Equations”, Journal of Complexity, 14:2 (1998), 151
V. I. Bogachev, “Gaussian measures on linear spaces”, J Math Sci, 79:2 (1996), 933
Stefan Heinrich, “Probabilistic Analysis of Numerical Methods for Integral Equations”, J. Integral Equations Applications, 3:2 (1991)
Michel Ledoux, Michel Talagrand, Probability in Banach Spaces, 1991, 54
Stefan Geiss, “Some relations betweens-numbers of operators on Banach spaces”, Monatshefte f�r Mathematik, 110:3-4 (1990), 217
Hans Jarchow, “Factoring absolutely summing operators through Hilbert-Schmidt operators”, Glasgow Math. J., 31:2 (1989), 131